Ask a doctor

Hemosiderin Stains After Lower Transcj Bleph 10 Months Post Op? (photo)

it's been 10 months since the surgery and the hemosiderin staining wont seem to go away im using hydroquinone 4%, it improved exponentially the first 2 days, but it stopped working so effectively. i have been using it for 1 month now is it normal that the staining is still present after 10 months? i even heard that this staining can be permanent, is this true? how much longer should i wait until i should do something about it? and what can be done for this? i would appreciate any help thank you!

Doctor Answers (4)

Hemosiderin Stains After Lower Transcj Bleph 10 Months Post Op?

+1

Posted photos not very impressive for staining. But you course of therapy seems appropriate. I have seen hemosiderin staining in my 35 years of practice cant I have seen hydrquiniones be effective.//

Miami Plastic Surgeon
4.5 out of 5 stars 56 reviews

Hemosiderin Stains After Lower Transcj Bleph 10 Months Post Op?

+1

 Yes, in rare instances the staining can be permanent.  It seems that you are doing what can be done.  It might just take a bit more time to resolve.

Web reference: http://www.drfpalmer.com/Blepharoplasty-EyelidSurgery.html

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Great question about hemosiderin staining.

+1

For those who are unfamiliar with this condition, it is iron staining of the skin from bruising.  I am an eyelid specialist in practice for over 20 years.  I have never seen a case of hemosiderin staining from eyelid surgery. Not saying it can't happen.  Also since it is iron mediated, hydroquinone would have no role.  An actual in person consultation would  be necessary to have a clear understanding of what is causing you issue.

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

Filler injection for dark circles after lower blepharoplasty

+1

It is difficult to appreciate from your photos but it appears you have "tear troughs" or hollowness under the eyes, with a shadow phenomenon (dark circles). In this case, filler injection can be helpful.

Web reference: http://www.tabanmd.com/fillers

Beverly Hills Oculoplastic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.